# SDR DALA2015081404965

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 50,502 hours, 20,297 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFT FUSELAGE BS 849 - 866, TOILET SERVICE DOOR INNER SKIN IS CORRODED.   MAINTENANCE REMOVED CORROSION AND VERIFIED MATERIAL LOSS, ORIGINAL "T" .100", REMAINING .055", LOSS OF .045" OUT OF LIMITS IAW SRM 52-40-01.  INSTALLED NEW DOOR PART, NR 146A7410Y7 IAW IPC 52-49-07-01 AND AMM 52-49-07-400-801.
